MathSciNet Relay Station
MathSciNet bibliographic data
MR388196 (52 #9033) 49B10
Clarke, Frank H. The Euler-Lagrange differential inclusion. J. Differential Equations 19 (1975), no. 1, 80–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement